Hi all, i'm new here so any help you can give me would be greatly appreciated. I had my hysterectomy 4years March just gone (still have my cervix) when I was 48 For the first couple of years after the operation I felt fine but things then started to change. Not too much at first, just felt tired and grumpy really but over the past 12 months I have started to get really bad hot flushes, mood swings, panic attacks, aches and pains, forgetfullness etc etc etc. What I would like to know if anyone can tell me is - is this normal or am I going completely out of my mind? HELP!!!!!!!! before I totally loose the plot.
Your almost certainly beginning menopause, do you still have an ovary? I dont see mention of it, even if a bit of ovary is left a woman can and does experience menopausal symptoms. Your exacctly at the correct age for this...Many of my ladies on this forum use black Cosch or sometimes it is spelled Black Kosch..its an herbal it works for many..talk w your doctor,if you take it , as even herbals interact with meds...also,go in for a complete physical just to rule out other stuff like thyroid trouble etc..If your dr suggests hormone therapy please read up on it and understand it, its a REALLY contraversial subject.
everyones needs are different I was alot like you execpt no panic attacks, it is a common symptom heard of it many times. i used a estrogen patch, called vivelle, many need more than that a bit of testosrone,
I really do understand exactly how you feel been there its a bit like hell, but it can change,dont stop trying until you get the right hormones for you, I would suggest speaking w doc, getting a physical and asking him/her their opinion of Black Kosch its the first thing I suggest to try , if it doesnt work and it often does not, then step up to hrt.
I wish you the best, write me back if you have any more questions at all I will do my very best to help you.
Many thanks for your reply Cherie. I do not have an ovary both were taken out when I had my hysterectomy. I do have a under active Thyroid but that is checked on a regular basis and results of that are fine. I have also had further blood tests done and everything is was fine there as well. I was told when I had my operation that I was already going through the menopause and to be honest after a few years of having practically no symptoms at all, I never expected any of the symptoms to be as bad as they seem to be getting. I was put onto HRT a couple of years ago (after a LOT of discussion with my GP, I did not really want it) but was taken off it when it caused me to have problems with my gall bladder. I have recently sent for a product called Wellsprings Serenity, apparently it has been chosen by women and doctors as a natural alternative to Hormone Replacement Therapy. Have you heard of it? I thought I would give it a try and see how things go. I have not tried Black Kosch, perhaps I should give that a go.
The serenity products you mentioned come from a website that I have read up on. Although their intents seem very good it is just a tad misleading , The cream they suggest for menopause contains bio identical hormones. Fine print discloses that. they do however also mention Black Cosch ( or Kosch dont remember how they spelled it you will see both its the same thing) I dont see any problem at all with trying either or of these products, I would advise to let dr know.
Its a difficult situation when dealing with both an underactive thyroid and medically induced menopause at the same time, Also symptoms of both can cross over or be the same. I hope your dr ran a full TSH panel on you and not just a one t panel, It makes a big difference. I am most concerened for you regarding the anxiety issues and the recent onset of combined symptoms of hot flashes etc,,Have you tried MHs new symptom checker its on the right of this page in a box with a stethoscope it leads you from symptom one through as many as you care to disclose its not for diagnosing self its to guide you in a direction of what type of help you should seek.
Hi Cherie, Yes I did have a full TSH. I did not mention that I suffer from IBS as well, this was diagnosed in 1995. I have in the past suffered with anxiety attacks, I was sent to relaxation classes and admit, I do find it hard to relax. I have not tried the symptom checker but I will take a look at it, thank you.
Hi I'm 39 yrs old I had a hysterectomy in 94 after a doctor tried to induce labor on a two time c section patient. I know that its normal to get cramps after a hysterectomy as I have had them ever since mine in 94. Although today of all days after I wiped myself after using the restroom I noticed brown colored spotting the kind you get towards the ending of your menstral cycle. Is this normal or is there something wrong. I have both my ovaries and my cervix intact neither of them was removed and Im sorta kinda freaking since this never happen to me before. can anyone help me Pleaseee!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.